# SDR AALA20021117

- Difficulty date: July 25, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1212-1216 TOP OF DOOR BEAM L28R, DOOR FRAME WEB CORRODED AT TWO NUTPLATES.  REMVOED AND REPLACED DOOR FRAME WEB PER SRM 51-30-00.  (M)
